Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 30, NWS New York, NY

February 27, 2016

NWS New York, NY issued this small craft advisory at Feb 27, 2016, 3:15 AM EST. It took effect at Feb 27, 2016, 5:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2016, 3:15 AM EST (08:15 UTC)
In effect from
Feb 27, 2016, 5:00 PM EST
Expired
Feb 28, 2016, 9:33 AM EST
In force
17 hr
Issued by
NWS New York, NY

The text

As transmitted.

476 
WHUS71 KOKX 270815
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
315 AM EST SAT FEB 27 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH MONDAY MORNING...

ANZ350-353-355-272100-
/O.NEW.KOKX.SC.Y.0030.160227T2200Z-160229T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
315 AM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM
EST MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
914 
WHUS71 KOKX 271712
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1212 PM EST SAT FEB 27 2016

...ROUGH CONDITIONS DEVELOPING ON THE OCEAN WATERS AND EASTERN
LONG ISLAND SOUND...

ANZ330-280115-
/O.EXB.KOKX.SC.Y.0030.160228T0200Z-160228T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
1212 PM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
SUNDAY.

* WINDS AND SEAS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-280115-
/O.CON.KOKX.SC.Y.0030.160227T2200Z-160229T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1212 PM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 7 AM EST MONDAY...

* WINDS AND SEAS...SW WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
436 
WHUS71 KOKX 272046
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
346 PM EST SAT FEB 27 2016

...ROUGH CONDITIONS DEVELOPING ON THE OCEAN WATERS AND EASTERN
LONG ISLAND SOUND...

ANZ350-353-355-280500-
/O.EXT.KOKX.SC.Y.0030.160227T2200Z-160301T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
346 PM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KT WITH
  GUSTS UP TO 30 KT. SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-280500-
/O.CON.KOKX.SC.Y.0030.160228T0200Z-160228T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
346 PM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 15 TO 20 KT WITH
  GUSTS UP TO 30 KT. SEAS BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
078 
WHUS71 KOKX 272338
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
638 PM EST SAT FEB 27 2016

...ROUGH CONDITIONS ON THE COASTAL OCEAN WATERS THROUGH MONDAY AND
EASTERN LONG ISLAND SOUND INTO SUNDAY MORNING...

ANZ350-353-355-280915-
/O.EXT.KOKX.SC.Y.0030.000000T0000Z-160229T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
638 PM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-280915-
/O.CON.KOKX.SC.Y.0030.160228T0200Z-160228T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
638 PM EST SAT FEB 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
921 
WHUS71 KOKX 280830
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
330 AM EST SUN FEB 28 2016

...ROUGH CONDITIONS ON THE COASTAL OCEAN WATERS THROUGH MONDAY
AND EASTERN LONG ISLAND SOUND THROUGH THIS MORNING...

ANZ350-353-355-282300-
/O.CON.KOKX.SC.Y.0030.000000T0000Z-160229T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 AM EST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-281500-
/O.CON.KOKX.SC.Y.0030.000000T0000Z-160228T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
330 AM EST SUN FEB 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
794 
WHUS71 KOKX 281433
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
933 AM EST SUN FEB 28 2016

...ROUGH CONDITIONS ON THE WATERS CONTINUES INTO MONDAY...

ANZ350-353-355-282300-
/O.CAN.KOKX.SC.Y.0030.000000T0000Z-160229T2300Z/
/O.NEW.KOKX.SC.Y.0031.160228T1500Z-160229T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
933 AM EST SUN FEB 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-281545-
/O.CAN.KOKX.SC.Y.0030.000000T0000Z-160228T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
933 AM EST SUN FEB 28 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

OCCASIONAL GUSTS TO 25 KT WILL BE POSSIBLE ON THE EASTERN SOUND
TODAY...BUT GUSTS THIS HIGH ARE NOT EXPECTED TO BE FREQUENT AND
WIDESPREAD.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 12:55 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Feb 27, 12:55 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1255 AM EST SAT FEB 27 2016

.SYNOPSIS...
HIGH PRESSURE REMAINS ACROSS THE AREA THROUGH THE WEEKEND. MAINLY
FAIR WEATHER CAN BE EXPECTED NEXT WEEK EXCEPT FOR WED...WHERE RAIN
IS LIKELY...AND FRI WHERE A WEAK LOW COULD PRODUCE SOME RAIN
AND/OR SNOW.

&&

.NEAR TERM /THROUGH TODAY/...
FORECAST ON TRACK...ONLY MINOR CHANGES MADE TO REFLECT CURRENT
CONDITIONS.

OTHERWISE...WINDS DIMINISH OVERNIGHT AND ANY STRATOCU DISSIPATES
WITH THE LOSS OF SURFACE HEATING. SOME CIRRUS CURRENTLY OVER THE
GREAT LAKES PASSES OVER THE REGION OVERNIGHT. PER THE VISIBLE
IMAGERY...MOST OF THIS APPEARS THIN AND HAVE ONLY ADDED A 20-30%
CLOUD COVER MAINLY AFTER MIDNIGHT.

TEMPS DROP TO 5-8 DEGREES BELOW AVERAGE WITH THE MAINLY CLEAR
SKIES AND WINDS DIMINISHING. SOME INLAND AREAS ALONG WITH THE PINE
BARRENS DECOUPLE ALLOWING TEMPS TO FALL IN THE LOWER TEENS.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
DRY CONDITIONS WITH MODERATING TEMPS. USED THE WARMER GFS MOS AS
THEY'VE SUBJECTIVELY BEEN VERIFYING BETTER OF LATE. THE FLIP TO
ABOVE NORMAL TEMPS ON SUNDAY MAY INDICATE THAT WE'LL BE HIGHER
THAN MOS AND COULD REACH 60 OVER NE NJ AND IN NYC.

CLOUDS INCREASE SUNDAY NIGHT AHEAD OF THE COLD FRONT. THIS KEEPS
TEMPS RELATIVELY MILD WITH LOWS ONLY IN THE MID 40S IN THE CITY.
UPPER 30S TO AROUND 40 ELSEWHERE.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
A COLD FRONT WILL TRACK THRU THE CWA ON MON. ALL MODELS POINT TO
THIS TIMING. MOISTURE IS LIMITED WITH PW/S ONLY AROUND 3/4 INCH.
POPS AT SLGT CHC WITH SOME LGT SHWRS OR SPRINKLES EXPECTED. DRY
AFTER THE FROPA...IN FACT IF THE CURRENT TIMING HOLDS IT COULD BE
DRY EVERYWHERE BY NOON. THE DRY WX THEN CONTINUES THRU TUE. MOIST
RETURN FLOW TUE NGT AT THE LLVLS SHOULD PRODUCE SOME FOG BY WED
MRNG. IN ADDITION...THE INCREASING THETAE COMBINED WITH FORCING FROM
THE LLJ COULD SUPPORT THE DEVELOPMENT OF SHWRS BY SUNRISE. THE
WHOLE SYS TRACKS THRU ON WED. PLENTY OF FORCING WITH THE UPR
TROF...WITH THE EXACT DETAILS STILL REMAIN TO BE SEEN. THE GFS
SOLN SUGGESTS HEAVIER PCPN AND A MORE EXTENSIVE PERIOD OF RAIN
WITH THE SFC LOW TRACKING THRU OR INVOF THE CWA. THE ECMWF HOWEVER
TAKES THE LOW INTO QUEBEC WITH IMPACTS MAINLY FROM THE ASSOCIATED
CDFNT. THE PCPN ENDS BY MIDNIGHT WED BASED ON CURRENT
TIMING...HOWEVER IT IS TOO FAR OUT TO BUY FULLY INTO THE
DETERMINISTIC DATA. DRY THU IN THE WAKE OF THE STORM...THEN A
CLIPPER SYS MAY IMPACT THE REGION ON FRI. THIS FEATURE IS TRENDING
SWD HOWEVER...SO AT THE END OF THE DAY A COLDER AND DRIER FCST MAY
BE REQUIRED.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR AS HIGH PRESSURE BUILDS IN TONIGHT AND MOVES EAST ON SATURDAY.

NW WIND GUSTS DIMINISHING THROUGH 06Z. WINDS BACK TO THE SW
THIS MORNING...INCREASING TO 10 TO 15 KT WITH GUSTS TO 25 KT IN
THE MID-LATE AFTERNOON. GUSTY WINDS LIKELY CONTINUE ACROSS SOUTH
COASTAL TERMINALS TILL AROUND 06Z. ELSEWHERE GUSTS SHOULD DIMINISH
WITH SW WINDS SUBSIDING TO 10 KT OR LESS AFTER 00Z.

.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.LATE TONIGHT THROUGH SUNDAY...VFR. SW WINDS OF 8 TO 12
KT. SSW GUSTS AROUND 20 KT SUNDAY AFTERNOON.
.MONDAY...MVFR POSSIBLE IN ISOLATED -SHRA. CHC SW-NW GUSTS
20-25KT.
.TUESDAY...VFR.
.WEDNESDAY...MVFR OR LOWER IN POSSIBLE SHOWERS.

&&

.MARINE...
WINDS ACROSS ALL WATERS HAVE...FOR THE MOST PART...HAVE DROPPED
BELOW 25 KT. THERE MAY BE OCCASIONAL GUSTS AT OR JUST ABOVE 25 KT
OVER THE NEXT HOUR OR SO...BUT WINDS SHOULD CONTINUE TO DIMINISH
AS THE NIGHT PROGRESSES. WAVES HAVE ALSO GENERALLY DROPPED TO
BELOW 5 FT. THE EASTERN OCEAN ZONE MAY SEE SOME 5 FT WAVES...BUT
AGAIN...SHOULD CONTINUE TO DIMINISH AS THE NIGHT PROGRESSES.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AT
MIDNIGHT.

TRANQUIL SATURDAY...THOUGH WINDS ON THE OCEAN WILL INCREASE LATE
AND SMALL CRAFT ADVISORIES MAY BE NEEDED BY LATE AFTERNOON. THE
ADVISORY CONDITIONS WILL LIKELY CONTINUE ON THE OCEAN INTO EARLY
NEXT WEEK. ELEVATED WINDS AND SEAS ARE EXPECTED FOR THE SATURDAY
NIGHT WITH JUST ELEVATED SEAS ON SUNDAY.

SCA THREAT MAY BE NEEDED ON ALL WATERS MON AS A CDFNT TRACKS THRU
THE WATERS. WINDS AND SEAS SUBSIDE MON NGT AND TUE...THEN SCA COND
LIKELY WED AND WED NGT AS LOW PRES TRACKS THRU THE REGION. SCA
SEAS SHOULD REMAIN ON THE OCEAN THU...BUT ELSEWHERE WINDS WILL
LIKELY DROP BLW 25KT. LOW PRES TRACKS S OF THE WATERS ON FRI...BUT
WINDS AND SEAS PROGGED TO REMAIN BLW SCA LVLS ATTM.

&&

.HYDROLOGY...
AN INCH OR MORE OF RAIN IS POSSIBLE ON WED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...TONGUE
NEAR TERM...JP/TONGUE
SHORT TERM...TONGUE
LONG TERM...JMC
AVIATION...NV
MARINE...JMC/JP/TONGUE
HYDROLOGY...JMC
Hazardous weather outlook, Feb 27, 3:13 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
313 AM EST SAT FEB 27 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280815-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
313 AM EST SAT FEB 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-280815-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
313 AM EST SAT FEB 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-280815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
313 AM EST SAT FEB 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.